# SDR MASA200602325

- Difficulty date: September 22, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N649BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7414
- Aircraft time: 13,251 hours, 11,430 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Dirty
- Location: Ap Discriminator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7010 IAD - CAPTAIN REPORTED THE AUTO PILOT WOULD NOT ENGAGE IN FLIGHT.  MX CLEANED AND LUBED THE F/O AP DISC SWITCH.
